# SDR DALA2024012501167

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 86,863 hours, 40,319 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 664 DOOR 2L SLIDE LIGHT WAS INTERMITTENT WHILE IN FLIGHT. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR 2L GIRT BAR TRACK, NOW SLIDE LIGHT OPS OK IAW B757 AMM 25-66. (5379626)
